# SDR SWIA201439444

- Difficulty date: September 24, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 29,464 hours, 24,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER FWD END CAP DENTED WHERE HANDRAIL IMPACTS FROM CLOSED POSITION, C-CHECK, DENT IN PAX DOOR FWD.    DENT IS SMOOTH WITH NO NICK, CREASE OR GOUGE, NO OTHER DAMAGE NOTED.  DENT IS ALLOWABLE IAW REO.
